MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM
Model Number U411
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer exchanged the test strip tray and cleaned a test strip sensor.Two runs of patient samples were processed and these were processed correctly.H3 other text : na.
 
Event or Problem Description
The initial reporter stated they had an issue with mismatched data on the cobas u 411 urine analyzer.There appears to be some overlap of data as data measured from a first sample will be associated with a second sample.For example, sample a will run on the analyzer and results will be measured for this sample.Sample b is then run on the analyzer and no results will be measured.Sample c is then run on the analyzer and the results measured from sample b then appear for sample c.
 
Additional Manufacturer Narrative
A review of the alarm information from the analyzer determined there was a software error and a measurement inconsistency error.The remedy for both errors requires a re-start of the system.If this is not done, this can lead to a sample mismatch.The system data logs were not available, so it could not be determined if the system was re-started.The field service engineer re-installed the software, verified the test strip sensor area was clean.Calibration and controls were processed successfully and no further issues have arisen.The investigation determined the service actions resolved the issue.

Brand Name
COBAS U 411 URINE ANALYZER
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16855055
Report Number1823260-2023-01486
Device Sequence Number20474146
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public04015630925636
Combination Product (Y/N)N
Initial Reporter CountryNU
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU411
Device Catalogue Number04906969001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown